# SDR DALA2019122007449

- Difficulty date: December 20, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK - NO.1 STRUT FWD UPPER SPAR I/B CHORD AT NAC STA 230 FOUND CRACK. C/A THE CRACK AT NO.1 STRUT FWD UPPER SPAR I/B CHORD NAC STA 230. REPAIRED AS PER PRI 583479-14 REV.O COMPARED AND COMPLETED WITH THE ERA #583479-14 REV. ORIGINAL ASSOCIATED ER/A 14-583479 ADDED FOR AC 1802 (1410696)
